# SDR 96ZZZX3075

- Difficulty date: May 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N42946
- Make and model: Piper PA-28RT-201T
- Aircraft serial: 28R8331025
- Engine: Cont TSIO360FB
- System (JASC): 7414 · Magneto/Distributor
- Part: Condenser
- Part number: 10357281H
- Condition: Wire Broken
- Location: Eng Rt Mag
- Part time: 59 hours
- Component: 107902018R
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT MAG INOPERATIVE.  INSTALLED NEW MAG, SN 1069532DR.  THIS NEW MAG WAS INOPERATIVE.  TROUBLESHOOTING BOTH MAGS REVEALED ORIGINAL MAG HAD BAD CONSENSER AND THE NEW MAGNETO HAD A BAD COIL.  BOTH NEW MAGNETOS HAD A BAD COIL.  BOTH THE CONDENSER AND COIL PROBLEMS RESULTED FROM THE TERMINAL ENDS BEING CRIMPED TOO HARD CAUSING THE WIRE TO FAIL.  SUBMITTER RECOMMENDS THE MANUFACTURER BE INFORMED ON THIS PROBLEM.
